Skip to Main content Skip to Navigation


...
hal-00715184v4  Journal articles
Gaëlle Chagny. Adaptive warped kernel estimators
Scandinavian Journal of Statistics, Wiley, 2015, 42 (2), pp.336-360. ⟨10.1111/sjos.12109⟩
...
tel-03222387v1  Theses
Paulien Jeunesse. Non Parametric Estimation of General Population Process Parameters.
Statistics [math.ST]. Université Paris sciences et lettres, 2019. English. ⟨NNT : 2019PSLED013⟩
...
tel-03514636v1  Theses
Fatma Ben Khadher. Contribution to the non parametric recursive estimation in relation with the extreme value index and the mixing hypothesis
Mathematics [math]. Université de Monastir, Faculté des Sciences de Monastir-Tunisie, 2021. English
hal-00458962v1  Journal articles
Michel DelecroixM. HristacheValentin Patilea. On semiparametric M-estimation in single-index regression
Journal of Statistical Planning and Inference, Elsevier, 2006, 136 (3), pp.730-769. ⟨10.1016/j.jspi.2004.09.006⟩
...
hal-02514827v2  Journal articles
Karim BenhenniDidier A. GirardSana Louhichi. On bandwidth selection problems in nonparametric trend estimation under martingale difference errors
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2022, 28 (1), pp.395-423. ⟨10.3150/21-BEJ1347⟩
...
tel-00540963v1  Theses
Michael Chichignoud. Perforamances statistiques d'estimateurs non-linéaires
Mathématiques [math]. Université de Provence - Aix-Marseille I, 2010. Français
...
hal-01101970v1  Journal articles
Fabienne ComteTabea Rebafka. Nonparametric weighted estimators for biased data
Journal of Statistical Planning and Inference, Elsevier, 2016, 174, pp.104-128. ⟨10.1016/j.jspi.2016.01.008⟩
...
hal-02457079v2  Journal articles
Fabienne ComteNicolas Marie. On a Nadaraya-Watson Estimator with Two Bandwidths
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2021, 15 (1), pp.2566-2607. ⟨10.1214/21-EJS1849⟩